# SDR BAQA088785

- Difficulty date: August 19, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N5405G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7179
- Aircraft time: 9,127 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 066311400
- Part serial: 12070
- Condition: Intermittent
- Location: Radar
- Part time: 118 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR INTERMITTENTLY COMES ON WHEN IT IS IN THE STANDBY POSITION.  THIS PART ONLY LASTED 118.0 HOURS AND WAS PURCHASED IN JUNE.  REPLACED WITH SERVICEABLE UNIT.
